51
Views
2
CrossRef citations to date
0
Altmetric
Articles

Solvability of the Riemann–Hilbert boundary value problem with a two-side curling at infinity of order less than 1

&
Pages 1739-1757 | Received 23 Jun 2013, Accepted 13 Dec 2013, Published online: 26 Mar 2014
 

Abstract

We consider the Hilbert boundary value problem for the upper half-plane in the situation where its coefficients have countably many discontinuities of jump type and two-side curling at infinity. We obtain the general solution and describe completely its solvability in a special class of functions for the case where the index of the problem has power singularity of order lesser than 1.

AMS Subject Classifications:

Notes

The research is supported by the Russian Foundation for Basic Researches [grant number 11-01-00762-a]; [grant number 12-01-00636-a].

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 875.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.